×

zbMATH — the first resource for mathematics

The nonlinear singularly perturbed nonlocal reaction diffusion systems. (English) Zbl 1156.35310
Summary: In this paper the singularly perturbed initial boundary value problems for a nonlocal reaction diffusion system are considered. Using the iteration method and the comparison theorem, the existence and asymptotic behavior of solutions for the problem are studied.

MSC:
35B25 Singular perturbations in context of PDEs
35K57 Reaction-diffusion equations
35K50 Systems of parabolic equations, boundary value problems (MSC2000)
45K05 Integro-partial differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Adams, K.L., King, J.R., Tew, R.H. Beyond-all-orders effects in multiple-scales symptotic: Travelling-wave solutions to the Kuramoto-Sivashinsky equation. J. Engineering Math., 45: 197–226 (2003) · Zbl 1044.76016 · doi:10.1023/A:1022600411856
[2] Bell, D.C., Deng, B. Singular perturbation of N-front traveling waves in the Fitzhugh-Nagumo equations. Nonlinear Anal,Real World Appl., 3(4): 515–541 (2003) · Zbl 1077.34049 · doi:10.1016/S1468-1218(01)00046-3
[3] Butuzov, V.F., Nefedov, N.N., Schneider, K.R. Singularly perturbed elliptic problems in the case of exchange of stabilities. J. Differential Equations, 169: 373–395 (2001) · Zbl 0974.35039 · doi:10.1006/jdeq.2000.3904
[4] Hamouda, M. Interior layer for second-order singular equations. Applicable Anal., 81: 837–866 (2002) · Zbl 1030.34052 · doi:10.1080/0003681021000004465
[5] de Jager, E.M., Jiang, Furu. The Theory of Singular Perturbation. Amsterdam, North-Holland Publishing Co., 1966
[6] Klley, W.G. A singular perturbation problem of Carrier and Pearson. J. Math. Anal. Appl., 255: 678–697 (2001) · Zbl 0993.34057 · doi:10.1006/jmaa.2000.7308
[7] O’Malley, Jr., R.E. On the asymptotic solution of the singularly perturbed boundary value problems posed by BohĂ©. J. Math. Anal. Appl., 242: 18–38 (2000) · Zbl 0965.34010 · doi:10.1006/jmaa.1999.6641
[8] Mo, J.Q. A singularly perturbed nonlinear boundary value problem. J. Math. Anal. Appl., 178(1): 289–293 (1993) · Zbl 0783.34044 · doi:10.1006/jmaa.1993.1307
[9] Mo, J.Q. A class of singularly perturbed boundary value problems for nonlinear differential systems. J. Sys. Sci. and Math. Scis., 12(1): 55–58 (1999) · Zbl 0987.34015
[10] Mo, J.Q. Singular perturbation for a class of nonlinear reaction diffusion systems. Science in China (Series A), 32(11): 1306–1315 (1989) · Zbl 0709.35060
[11] Mo, J.Q., Feng, M.C. The nonlinear singularly perturbed problems for reaction diffusion equations with time delay. Acta Math. Sci., 21B(2): 254–258 (2001) · Zbl 0987.35017
[12] Mo, J.Q. The singularly perturbed problem for combustion reaction diffusion. Acta Math. Appl. Sinica, 17(2): 255–259 (2001) · Zbl 0989.34008 · doi:10.1007/BF02669579
[13] Mo, J.Q., Shao, S. The singularly perturbed boundary value problems for higher-order semilinear elliptic equations. Advances in Math., 30(2): 141–148 (2001) · Zbl 0985.35024
[14] Mo, Q., Ouyang Cheng. A class of nonlocal boundary value problems of nonlinear elliptic systems in unbounded domains. Acta Math. Sci., 21(1): 93–97 (2001) · Zbl 0991.35030
[15] Mo, J.Q. A class of nonlocal singularly perturbed problems for nonlinear hyperbolic differenttial equation. Acta Math. Appl. Sinica, 17(4): 469–474 (2001) · Zbl 0992.35011 · doi:10.1007/BF02669699
[16] Mo, J.Q., Wang, H. The shock solution for quasilinear singularly perturbed Robin problem. Progress in Natural Sci., 12(12): 945–947 (2002) · Zbl 1040.34027
[17] Mo, J.Q., Zhu, J., Wang, H. Asymptotic behavior of the shock solution for a class of nonlinear equations. Progress in Natural Sci., 13: (2003) to appear. · Zbl 1094.34534
[18] Mo, J.Q., Wang, H. A class of nonlinear nonlocal singularly perturbed problems for reaction diffusion equations. J. Biomathematics, 17(2): 143–148 (2002)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.